# SDR HEEA073517

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 1,297 hours
- Engine: Tmeca ARRIEL1S1
- Engine time: 1,647 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 0292958050
- Part serial: 203B
- Condition: Leaking
- Location: Engine
- Part time: 1,441 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN COCKPIT DURING START.
